đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Advil Dual Action Coated Caplets With Acetaminophen, 72 ct

Product image 1

Advil Dual Action Coated Caplets With Acetaminophen, 72 ct

  • One box of 72 Advil Dual Action coated caplets with acetaminophen, 250 mg ibuprofen and 500 mg acetaminophen per dose for 8 hour pain relief
  • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and Acetaminophen to block pain signals
  • Multi SYMPTOM pain medication that provides headache, toothache, Menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Pain medicine that provides relief for 8 hours
  • Pain relief medication with a combination of acetaminophen and ibuprofen
$6.09

Original: $17.39

-65%
Advil Dual Action Coated Caplets With Acetaminophen, 72 ct—

$17.39

$6.09

Product Information

Shipping & Returns

Description

  • One box of 72 Advil Dual Action coated caplets with acetaminophen, 250 mg ibuprofen and 500 mg acetaminophen per dose for 8 hour pain relief
  • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and Acetaminophen to block pain signals
  • Multi SYMPTOM pain medication that provides headache, toothache, Menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
  • Pain medicine that provides relief for 8 hours
  • Pain relief medication with a combination of acetaminophen and ibuprofen
Advil Dual Action Coated Caplets With Acetaminophen, 72 ct | Locatel Health & Wellness